liu.seSearch for publications in DiVA
Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • oxford
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Proper Path-Factors and Interval Edge-Coloring of (3,4)-Biregular Bigraphs
Linköping University, Department of Mathematics, Applied Mathematics. Linköping University, The Institute of Technology.
Umeå University.
Polytech State University, Marietta, GA.
University of Illinois.
2009 (English)In: JOURNAL OF GRAPH THEORY, ISSN 0364-9024 , Vol. 61, no 2, 88-97 p.Article in journal (Refereed) Published
Abstract [en]

An interval coloring of a graph G is a proper coloring of E(G) by positive integers such that the colors on the edges incident to any vertex are consecutive. A (3,4)-biregular bigraph is a bipartite graph in which each vertex of one part has degree 3 and each vertex of the other has degree 4; it is unknown whether these all have interval colorings. We prove that G has an interval coloring using 6 colors when G is a (3,4)-biregular bigraph having a spanning subgraph whose components are paths with endpoints at 3-valent vertices and lengths in {2, 4, 6, 8}. We provide several sufficient conditions for the existence of such a subgraph.

Place, publisher, year, edition, pages
2009. Vol. 61, no 2, 88-97 p.
Keyword [en]
path factor, interval edge-coloring, biregular bipartite graph
National Category
Mathematics
Identifiers
URN: urn:nbn:se:liu:diva-18555DOI: 10.1002/jgt.20370OAI: oai:DiVA.org:liu-18555DiVA: diva2:220587
Available from: 2009-06-01 Created: 2009-06-01 Last updated: 2009-06-01

Open Access in DiVA

No full text

Other links

Publisher's full text

Authority records BETA

Asratian, Armen

Search in DiVA

By author/editor
Asratian, Armen
By organisation
Applied MathematicsThe Institute of Technology
Mathematics

Search outside of DiVA

GoogleGoogle Scholar

doi
urn-nbn

Altmetric score

doi
urn-nbn
Total: 393 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • oxford
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf